MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG609126A
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Female patient sustaining a full thickness burn on her abdomen following treatment with morpheus8 applicator.Investigation is ongoing.
 
Event or Problem Description
Full thickness burn on abdomen of a female patient treated with morpheus8.
 
Additional Manufacturer Narrative
(b)(6) 2025: follow-up report is submitted with investigation conclusions: no technical issues were revealed during technical inspection of the device.There was an off label use of the device on the abdomen, and the doctor intended to treat "fibrosis and irregularities post vaser liposuction".This also implies lack of thick adipose layer in the treatment area.The doctor utilized very aggressive treatment parameters, pulsing excessively on the same spot, which was further exacerbated by lack of adipose layer.Additionally, inefficient heat dissipation in the fibrotic tissue also could have contributed to the thermal damage.The clinic has received a retraining.
 
Event or Problem Description
Full thickness burn on abdomen of a female patient treated with morpheus8.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key22791795
Report Number3010511300-2025-00884
Device Sequence Number8634250
Product Code GEI
UDI-Device Identifier07290016633672
UDI-Public07290016633672
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K200947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Other,Patient Monitoring,Notification,Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG609126A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale
Patient RaceWhite